# SDR 9518929940

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS FORWARD OF ROW 6 AND THE TWO EMERGENCY EXIT SIGNS BY THE MAIN CABIN DOOR AND SERVICE DOOR INOPERATIVE.  REPLACED THE POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK GOOD.
